Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 55, Pages 2959-2961

Classes of uniformly starlike and convex functions

1Department of Mathematics, Fergusson College, Pune 411004, India
2Department of Mathematics, Kent State University, Burton, OH 44021-9500, USA

Received 1 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some classes of uniformly starlike and convex functions are introduced. The geometrical properties of these classes and their behavior under certain integral operators are investigated.